MathSciNet Relay Station
MathSciNet bibliographic data
MR205034 (34 #4869) 46.10 (46.01)
Retherford, J. R. Some remarks on Schauder bases of subspaces. Rev. Roumaine Math. Pures Appl. 11 1966 787–792.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement